MAUDE Adverse Event Report: Medline Industries, LP Curad; BNDG,ANTIBAC,VARIETY PACK,50CT

Medline Industries, LP Curad; BNDG,ANTIBAC,VARIETY PACK,50CT
Catalog Number CURIM1850V1
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); Caustic/Chemical Burns (2549); Blister (4537)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "my son had a red splotchy spot on his arm so i placed a curad bandage on the area before he went to daycare.".
 
Additional Manufacturer Narrative
It was reported that "my son had a red splotchy spot on his arm so i placed a curad bandage on the area before he went to daycare." the reporter stated that "later that day i took the bandage off to give him a bath and his skin where the gauze of the bandage was, was burnt to a crisp, he had several blisters all over and his skin was almost black." the reporter further stated, "after i saw this i immediately took my son out of the bath and took him to the emergency room.They evaluated him and diagnosed him with a chemical burn due to the active ingredient in the bandages." the reporter alleged that "the chemical in the bandage (benzalkonium chloride) caused a chemical burn to my sons skin." additional follow-up treatment was reported, stating "i had to follow-up with his primary care provider who prescribed him an antibiotic ointment and a steroid to reduce inflammation of the burn." at the time of reporting, the patient was reported to be "still very blistered and is having to avoid touching the area due to pain." it has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Curad
Common Device Name
BNDG,ANTIBAC,VARIETY PACK,50CT
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key50242722
Report Number1417592-2026-08746
Device Sequence Number18709085
Product Code FRO
UDI-Device Identifier00193489023421
UDI-Public00193489023421
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCURIM1850V1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexMale
Patient Weight38 LB
Patient RaceBlack Or African American, White